# SDR FDEA202008021749

- Difficulty date: August 2, 2020
- Submitted: October 2, 2020
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 89,879 hours, 21,552 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ACA320619
- Condition: Delaminated
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, MAIN DECK CARGO COMPARTMENT FLOOR PANEL NUMBER 231HF TOP SURFACE DELAMINATED AT LEFT HAND STATION 595 TO STATION 675.  DELAMINATED FLOOR PANEL 231HF AT CABIN LEFT HAND STATION 595 TO STATION 675 REMOVED, AS PER AMM 53-21-04.  FLOOR PANEL 231HF FABRICATED, AS PER FEDEX DRAWING SRZ-25-005 REVISION R.  FABRICATED FLOOR PANEL 231HF INSTALLED, AS PER AMM 53-21-04.  REPAIR CLASSIFIED MAJOR, AS PER GMM 6-2-100.
